Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

My ggt level was 154, AST 39, ALT 64 and bilirubin 12. What went wrong with my result ?

hi i did my blood test last december, end January and last month. in my last december lipid profile, my ggt level was 154, AST 39, ALT 64 and bilirubin 12, then after consuming essensial forte- liver supplement, for two months, my ggt level was 111, alt 64, ast 32 and bilirubin 21. then I kept taking essensial forte and lipitol as my cholesterol was also high - 6.1, the last month my ggt was 116, alt 62, ast 33, and bilirubin 18. what went wrong with my result.
Asked On : Sun, 10 Jul 2011
Answers:  1 Views:  1302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob n see your report. your report shows you has beeen sufferening from chronic liver disorder. so first you have to rule out the cause of it by getting USG, CT abdomen n some other test as per advise of your doc. so discuss it with your doc n start proper treatment. you should start syp liv-liv 10 ml three times a day for 5 month.
Dr Aseem 9982583020
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor